has anyone who is taking Actavis Levothyroxine noticed anything different at all in recent weeks/months??? however small and may have put it down to something else.
I have been taking Actavis Levo only at a dose of 150mcg a day for years with no issues at all and felt absolutely fine and well until around 12 weeks ago then all of a sudden i developed muscle twitching all over, arm and leg tremors, leg weakness, blurred vision, DRAMATIC hair loss, thinning eyebrows, joint aches, raised resting heart rate and palpitations whilst relaxing, breathlessness, itching scalp and body.
Someone has Privately Messaged me today to let me know that they are on Actavis and have developed blurred vision, Dramatic hair loss and leg shaking/tremors, after previously experiencing no issues at all with Actavis that seems too coincidental to me, plus another member on here feels that there has been a possible change to the Actavis constituents as they have noticed a change as well.
I take my dose every night at 11.30pm and what i am finding is that like clockwork that when i reach around 8pm in the evening the tremors die right down and virtually disappear until i take my next dose at 11.30pm and then hey presto symptoms return, the other individual who PM me is finding exactly the same, Coincidence?? I think not
I'm just wondering if anyone else who takes Actavis regularly has noticed any of the above symptoms or any other issues at all?? if you have it would be greatly appreciated if you could make it known.
Many thanks indeed.